# SDR SWAA950015

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, SKIN LAP INSPECTION FOUND SKIN CRACK INDICATIONS AT BS 268, 328, 336, 343, 351, 480, 490, 510, 767, AND 977, S4R.  REPAIRED PER TRAMCO EWO 95-0003.
